# SDR ABXA050288

- Difficulty date: November 14, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 44,075 hours, 44,686 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592481661
- Condition: Cracked
- Location: Bs 642-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 28 RIGHT, STA 642 AND 660, CRACKED AND EXFOLIATED.  REMOVED AND REPLACED LONGERON AND FRAME IAW DC-9 SRM 51-30-2 AND 51-30-5.
